Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, Epiciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Pseudo-algebraically closed rings

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01710790
Contributor : Luck Darnière Connect in order to contact the contributor
Submitted on : Friday, February 16, 2018 - 1:06:35 PM
Last modification on : Wednesday, October 20, 2021 - 3:18:55 AM

Links full text

Identifiers

Collections

Citation

Luck Darnière. Pseudo-algebraically closed rings. manuscripta mathematica, Springer Verlag, 2001, 105 (1), pp.13 - 46. ⟨10.1007/s002290170008⟩. ⟨hal-01710790⟩

Share

Metrics

Record views

32